# SDR ASAA2023121247620

- Difficulty date: December 12, 2023
- Submitted: February 2, 2024
- Operation: Air carrier
- Aircraft: N853VA
- Make and model: Airbus A320-214
- Aircraft serial: 05034
- Aircraft time: 34,713 hours, 11,812 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5311421500000
- Condition: Corroded
- Location: R1 Door Area
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR CUT-OUT SURFACE CORROSION ON DOOR SILL AT FWD GIRT BAR ATTACH POINT GROUNDED - YES. REMOVED AREA IAW A320 SRM 53-11-14-283-005 STEP 2. ORIGINAL THICKNESS .1968 IAW DWG# D534215. REMOVED .0098" LEAVING .187" THICKNESS (TOOL# T8224T). SPOT FACED AREA IAW A320 SRM 53-11-14-283-005 STEP 7B AND 51-46-12/001. AFTER SPOT FACE REMAINING THICKNESS IS .177 (TOOL# T8224T) REAMED HOLE TO .3287" IAW A320 SRM 53-11-14-283-005 STEP 7D(B)/ SEE ATTACHED JPD'S AND PHOTO'S FOR DETAILED WORK AND DIMENSIONS. THIS REPAIR IS A CATEGORY B. INSPECTION THESHOLD 60,000 FC. FH NO RELEVANT. FH AT TIME OF REPAIR COMPLETION 34712:52, FC 11812. NO OHTER MODS ACCOMPLISHED DURING THIS VISIT  AT TIME OF REPAIR, REF SRI 53-11-14-205/001. DRAIN PAN, PLATE ASSY, AND GIRT BAR FITTINGS TO BE INSTALLED ON OPS 551
